Alert archive / Missouri / Frost Advisories in 2016
Frost Advisory 1, NWS Kansas City, MO
NWS Kansas City, MO issued this frost advisory at Apr 8, 2016, 3:39 PM CDT for Bates County, Cass County, Henry County, Missouri; Miami County, Kansas. It took effect at Apr 9, 2016, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 3:39 PM CDT (20:39 UTC)
- In effect from
- Apr 9, 2016, 3:00 AM CDT
- Expired
- Apr 9, 2016, 7:57 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
Counties Miami County, KS, Bates County, MO, Cass County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 39 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688 WWUS73 KEAX 082039 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 339 PM CDT FRI APR 8 2016 ...HARD FREEZE FOR SOME AREAS EARLY SATURDAY... KSZ103>105-MOZ028-029-037-038-044-045-091015- /O.EXA.KEAX.FZ.W.0005.160409T0800Z-160409T1300Z/ LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-JACKSON-LAFAYETTE- JOHNSON MO-PETTIS- INCLUDING THE CITIES OF...FORT LEAVENWORTH...LEAVENWORTH... LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE... SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY...RIVERSIDE... WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE...ODESSA... HIGGINSVILLE...LEXINGTON...CONCORDIA...WARRENSBURG...SEDALIA 339 PM CDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. * TEMPERATURES...WILL FALL TO BETWEEN 29 AND 32 DEGREES. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ102-MOZ001>008-011>017-020>025-031>033-091015- /O.CON.KEAX.FZ.W.0005.160409T0800Z-160409T1300Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-CARROLL- CHARITON-RANDOLPH- INCLUDING THE CITIES OF...WATHENA...ELWOOD...TROY...HIGHLAND... TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...ALBANY... STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER... UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING... GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG... SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE... OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT... TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT... ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON... BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD... MARCELINE...MACON...LA PLATA...CARROLLTON...SALISBURY... BRUNSWICK...KEYTESVILLE...MOBERLY 339 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURES...A HARD FREEZE IS LIKELY TONIGHT WITH TEMPERATURES IN THE MIDDLE TO UPPER 20S. * IMPACTS...CROPS AND OTHER VEGETATION MAY BE DAMAGED OR KILLED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ025-MOZ030-039-040-046-091015- /O.CON.KEAX.FZ.W.0005.160409T0800Z-160409T1300Z/ ATCHISON KS-RAY-SALINE-HOWARD-COOPER- INCLUDING THE CITIES OF...ATCHISON...RICHMOND...LAWSON... MARSHALL...FAYETTE...GLASGOW...NEW FRANKLIN...BOONVILLE 339 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURES...WILL FALL TO BETWEEN 29 AND 32 DEGREES. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ057-MOZ043-053-054-091015- /O.NEW.KEAX.FR.Y.0001.160409T0800Z-160409T1300Z/ MIAMI-CASS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 339 PM CDT FRI APR 8 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. * TEMPERATURE...WILL FALL TO BETWEEN 31 AND 34 DEGREES...WITH THE COLDEST READINGS IN LOW-LYING AREAS AND OTHER AREAS PROTECTED FROM WIND. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
515 WWUS73 KEAX 090812 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 312 AM CDT SAT APR 9 2016 ...SUBFREEZING TEMPERATURES THIS MORNING... KSZ102-MOZ001>008-011>017-020>025-031>033-091300- /O.CON.KEAX.FZ.W.0005.000000T0000Z-160409T1300Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-CARROLL- CHARITON-RANDOLPH- INCLUDING THE CITIES OF...WATHENA...ELWOOD...TROY...HIGHLAND... TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...ALBANY... STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER... UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING... GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG... SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE... OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT... TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT... ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON... BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD... MARCELINE...MACON...LA PLATA...CARROLLTON...SALISBURY... BRUNSWICK...KEYTESVILLE...MOBERLY 312 AM CDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES...WILL SETTLE IN THE MIDDLE TO UPPER 20S. * IMPACTS...CROPS AND OTHER VEGETATION MAY BE DAMAGED OR KILLED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ025-103>105-MOZ028>030-037>040-044>046-091300- /O.CON.KEAX.FZ.W.0005.000000T0000Z-160409T1300Z/ ATCHISON KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY- JACKSON-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER- INCLUDING THE CITIES OF...ATCHISON...FORT LEAVENWORTH... LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK... STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY... RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY... INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA... MARSHALL...FAYETTE...GLASGOW...NEW FRANKLIN...WARRENSBURG... SEDALIA...BOONVILLE 312 AM CDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES...WILL SETTLE BETWEEN 29 AND 32 DEGREES. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ057-MOZ043-053-054-091300- /O.CON.KEAX.FR.Y.0001.000000T0000Z-160409T1300Z/ MIAMI-CASS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 312 AM CDT SAT APR 9 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...WILL SETTLE BETWEEN 31 AND 34 DEGREES...WITH THE COLDEST READINGS IN LOW-LYING AREAS AND OTHER AREAS PROTECTED FROM WIND. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
433 WWUS73 KEAX 091257 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 757 AM CDT SAT APR 9 2016 KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-044>046- 091400- /O.CAN.KEAX.FZ.W.0005.000000T0000Z-160409T1300Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW- DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER- INCLUDING THE CITIES OF...ATCHISON...WATHENA...ELWOOD...TROY... HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...LANSING... KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...SHAWNEE... LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY... ALBANY...STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER... UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING... GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG... SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE... OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT... TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT... ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON... BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD... MARCELINE...MACON...LA PLATA...PARKVILLE...PLATTE CITY... RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...LAWSON...CARROLLTON...SALISBURY... BRUNSWICK...KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE... ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...GLASGOW...NEW FRANKLIN...WARRENSBURG...SEDALIA... BOONVILLE 757 AM CDT SAT APR 9 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL CONTINUE TO QUICKLY WARM THIS MORNING WITH FULL SUNSHINE, WITH READINGS REBOUNDING TO THE 40S AND LOWER 50S BY NOON. MUCH WARMER TEMPERATURES ARE EXPECTED FOR TONIGHT. $$ KSZ057-MOZ043-053-054-091400- /O.CAN.KEAX.FR.Y.0001.000000T0000Z-160409T1300Z/ MIAMI-CASS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 757 AM CDT SAT APR 9 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS CANCELLED THE FROST ADVISORY. TEMPERATURES WILL CONTINUE TO QUICKLY WARM THIS MORNING WITH FULL SUNSHINE, WITH READINGS REBOUNDING TO THE LOWER 50S BY NOON. MUCH WARMER TEMPERATURES ARE EXPECTED FOR TONIGHT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Apr 8, 3:30 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 8, 3:30 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
330 PM CDT FRI APR 8 2016
.DISCUSSION...
Issued at 330 PM CDT FRI APR 8 2016
High pressure over Manitoba will quickly make its way into eastern
Iowa and Missouri late tonight bringing an end to the gusty winds.
This combined with clear skies overnight will allow temperatures to
drop to near or below freezing across much of the forecast area,
including a hard freeze over northern Missouri where temperatures
could drop into the mid 20s. Expanded the freeze warning a bit
further south into the KC metro where temperatures could drop to
near or below 30 degrees, particularly in outlying areas of these
counties. Also introduced a frost advisory further south. Dewpoints
may be a bit too low to actually get frost, so this is more of a
heads up to a scattered light freeze across these areas especially
now that the growing season is getting well underway for some
orchards, nurseries etc.
High pressure shifting to the east on Saturday will bring winds
around from the southeast. Without much warm air advection in this
pattern temperatures on Saturday will be fairly similar to Friday's
readings. However these winds and increasing clouds will keep
temperatures quite a bit warmer Saturday night with lows in the upper
40s to mid 50s.
Developing warm air advection Saturday night into early Sunday could
spark a few showers or storms, though the presence of some capping
and lack of focused forcing along the low-level jet could act against
too much precipitation through this time. Therefore kept
precipitation chances limited to slight chance/low chance. Better
rain chances will arrive with a cold front Sunday afternoon and
evening. May need to watch for a few strong storms along the front,
especially south of the Missouri River, but thick clouds through the
day may keep instability too low for much severe weather.
Cold front will sag south of the forecast area Sunday night, when an
increasing low-level jet will feed into the front and likely result
in widespread showers and thunderstorms with the potential for
locally heavy rain. Models remain in agreement that this will occur
to the south along the I-44 corridor, but will need to keep an eye on
this since slower movement of the front could shift this rain axis
further north.
Split upper flow and extensive low-level ridging will keep the rest
of the forecast dry through Friday. High pressure building into the
region will likely bring another freeze to parts of the area Monday
night, followed by warmer conditions for the rest of the week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1227 PM CDT FRI APR 8 2016
Generally quiet aviation weather for the next 36 hours. Gusty
northwest winds will decrease later this afternoon, with a gradual
veering to southeasterly through Saturday morning.
&&
.EAX Watches/Warnings/Advisories...
KS...Freeze Warning from 3 AM to 8 AM CDT Saturday for KSZ025-102-103.
Frost Advisory from 3 AM to 8 AM CDT Saturday for KSZ057-104-105.
MO...Freeze Warning from 3 AM to 8 AM CDT Saturday for MOZ001>008-
011>017-020>025-028>033-038>040-044>046.
Frost Advisory from 3 AM to 8 AM CDT Saturday for MOZ037-043-053-
054.
&&
DISCUSSION...Hawblitzel
AVIATION...HawblitzelHazardous weather outlook, Apr 8, 5:07 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 507 AM CDT FRI APR 8 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 507 AM CDT FRI APR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ELEVATED FIRE DANGER EXISTS TODAY FOR EASTERN KANSAS AND PORTIONS OF WESTERN MISSOURI DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND WINDY CONDITIONS. ANY FIRES THAT MAY IGNITE WILL HAVE THE CAPABILITY TO QUICKLY SPREAD. SUBFREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT THROUGH SATURDAY MORNING. A FREEZE WARNING IS IN EFFECT FOR AREAS ALONG AND NORTH OF THE MISSOURI RIVER. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED SUNDAY...SOME OF WHICH COULD BECOME STRONG ACROSS FAR SOUTHERN PORTIONS OF THE OUTLOOK AREA. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:17 AM CDT | Freeze Warning | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 28 more | 29 hr |
Nearby
Frost Advisories in Missouri, 2016Frost Advisories in Kansas, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.